Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Positive pregnancy test, heavy bleeding, cyst on left ovary, have right sided pain, nausea, brown smelly discharge on tightening stomach. What are the causes?

Hi. A few months now I have had horrible lower abdomen/back, pelvic , and vaginal pain. My menstrual cycle has been irregular due to contraceptive I was using. I had the implanon . I got it removed about a week ago due to problems it was causing me. Now here s the tricky part. I felt as if I might be pregnant so I took three HPTs. All positive. The next morning I was bleeding. So like any concerned mother I went to the hospital. They did a qualities and a quantitive, but both said negative. So they resulted to performing an ultrasound. External and internal. They said I had a cyst on my left ovary . But my right side is what hurts the most. Now I m having twice the pain followed with nausea, headaches, changes in bowel movements, and now this brown discharge. It is watery, brownish pink, and smells like feces. It only releases itself when my stomach tightens up from the pain and it feels like contractions. I have had one child, born by cesarean, and have never felt this way or had any problems. Can you tell me some possibilities this may be caused by?
Asked On : Sun, 19 Aug 2012
Answers:  0 Views:  53 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor